# SDR CALA2012082400527

- Difficulty date: August 24, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 28,663 hours, 9,639 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32143044
- Part serial: 1215
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 52,780 hours, 13,787 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, AFTER 100KTS, RT ENGINE HIGH STAGE EICAS AS WELL AS BLEED OFF LIGHT. CONTINUED CLIMBOUT TO SAFE ALTITUDE RAN QRH SHORTLY AFTER, EICAS,  REPLACED HIGH STAGE VALVE.  PRESSUREZE D PNEUMATIC DUCTS.  NO LEAKS NOTED.  RAN ENGINE AT POWER.  NR 2 BLEED CHECKED GOOD. NO OVERHEAT NOTED.
